# SDR USAA2013042400006

- Difficulty date: April 23, 2013
- Submitted: April 24, 2013
- Operation: Air carrier
- Aircraft: N813AW
- Make and model: Airbus A319-132
- Aircraft serial: 1223
- Aircraft time: 45,257 hours, 18,451 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Unsecure
- Location: Exit Sign
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTED THE EXIT PLACARD FROM AFT DOOR EXIT SLIDE NEEDS TO BE RE-ATTACHED.  MAINTENANCE REMOVED AND REPLACED EXIT SIGN COVER AT R2 WITH NEW.
